# SDR A6WA201304014862

- Difficulty date: March 11, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY NET TIE DOWN SUPPORT ANGLE AS IT ATTACHES TO 621 BULKHEAD HAS SHEARED OFF RIVETS (2EA).  REPLACED RIVETS IAW CRJ 200 SRM.
